# SDR SWAA2020040635806

- Difficulty date: March 31, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 32,634 hours, 19,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER. LIGHTS INOP LEFT AISLE LIGHT ROW 9 & ROS12. AND BOTH OVERWING ESCAPE GRN CTS. / RELAMPED L548 & L547 R&R'D M1670 EMER LIGHT BATT PACK & BATTERY PER AMM 33-51-06 & 33-51-04
